# SDR DALA2016122910187

- Difficulty date: December 28, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,927 hours, 27,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FLOOR MEMBRANE JUST FORWARD OF BS 200, LBL 7.  FOUND TO BE OUT OF LIMITS.  REPAIRED WEB MEMBRANE IAW ERA 551879-14, REV O.  (LP# 2825970)
